# SDR WVER2017102704

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 6 hours, 4 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut
- Part number: LLNAS180412
- Condition: Mismanufactured
- Location: Zone 100
- Part time: 5,532 hours, 4,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TESTS ON CERTAIN LOT NUMBERS, SHOW THAT THE NUTS ATTACHING THE AFT KEEL BEAM AT FS 795.OO TO THE AFT WING SPAR DO NOT AGREE WITH THE SPECIFIED HARDNESS VALUES SPECIFIED. ATTACH HARDWARE AT THE FS 795.00 AFT KEEL FITTING TO REAR WING SPAR WERE REMOVED AND REPLACED, IE SB 670BA-57-025.
